Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Feeling dizzy, fatigue, regular green stool, diarrhea red. Could this be serious?

For the past three weeks I have been feeling dizzy, fatigued, and have also been having regular green stool. Recently I have developed abdominal discomfort and diarrhea which is now red. I haven't suffered from any of symptoms like headache or fever. Could this be serious? I work very often and also go to school so I haven’t had time to make it to my doctor. I am a 20 year old female in good health.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi, many thanks for the query!
Nothing much to worry, you need to do certain investigations- Stool (Culture & Microscopy), CBC, Sr. Electrolytes, USG (Abdo-Pelvis).
Take antibiotics, anti-spasmodics, antacids, pre- & pro-biotics as per reports & your doctor's opinion.
Drink plenty of oral fluids specifically those containing salts like ORS.
Get physically examined by your doctor, per rectal examination & proctoscopy needs to be done.
Wish you a good health.
Take care.
Answered: Fri, 28 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor